MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX PRO; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX PRO; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TRUE METRIX PRO50CT MG/DL
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for low blood glucose test results.The customer is using true metrix pro meter and test strips which is for multiple patient use.The customer is concerned with test results from results obtained of 59, 63, 49 and 65 mg/dl.The customer¿s expected am fasting blood glucose test result range is 85-95 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a back to back blood test was not performed by the customer.The product is stored according to specification in the dining room.The test strip lot manufacturer¿s expiration date is 06/20/2025 and open vial date is one month ago.The meter memory was reviewed for previous test result history: result 1: 59 mg/dl , date: on (b)(6) 2024 , time: 4:42 am fasting.Result 2: 63 mg/dl, date: on (b)(6) 2024 , time: 11:29 am fasting.Result 3: 82 mg/dl, date: on (b)(6) 2024 , time: 8:13 am fasting.Result 4: 49 mg/dl, date: on (b)(6) 2024 , time: 5:28 am fasting.Result 5: 65 mg/dl , date: on (b)(6) 2024 , time: 5:27 am fasting.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter was returned for evaluation.Product testing was performed and no defect found on returned meter.Test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot passed within specifications.Most likely underlying root cause: mlc-058: user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Note: manufacturer contacted customer in a follow-up call on (b)(6) 2024 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.

Brand Name
TRUE METRIX PRO
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key19626090
Report Number1000113657-2024-00274
Device Sequence Number18173020
Product Code NBW
UDI-Device Identifier00021292007867
UDI-Public(01)00021292007867(17)250
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/20/2025
Device Model NumberSTRIP, TRUE METRIX PRO50CT MG/DL
Device Lot NumberZB5484S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2024
Distributor Facility Aware Date06/05/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2024
Initial Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown